Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A smash product for spectra


Author: Harold M. Hastings
Journal: Bull. Amer. Math. Soc. 79 (1973), 946-951
MSC (1970): Primary 18D45, 55J99; Secondary 55J10, 55J25
DOI: https://doi.org/10.1090/S0002-9904-1973-13272-0
MathSciNet review: 0343257
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. F. Adams, Algebraic topology in the last decade, Proc. Sympos. Pure Math., vol. 22, Amer. Math. Soc., Providence, R. I., 1971, pp. 1-23. MR 317311
  • 2. J. F. Adams, Stable homotopy and generalized homology, notes by R. Ming, University of Chicago Math. Lecture Notes, 1971 (mimeographed).
  • 3. J. M. Boardman, Stable homotopy theory, University of Warwick mimeo, 1965 onwards.
  • 4. S. Eilenberg and G. M. Kelly, Closed categories, Proc. Conf. on Categorical Algebra (La Jolla 1965), Springer, New York, 1966, pp. 421-562. MR 37 #1432. MR 225841
  • 5. P. Gabriel and M. Zisman, Calculus of fractions and homotopy, Ergebnisse der Math. und ihrer Grenzgebiete, Band 35, Springer-Verlag, New York, 1967. MR 35 #1019. MR 210125
  • 6. D. M. Kan and G. W. Whitehead, The reduced join of two spectra, Topology 3 (1965), suppl. 2, 239-261. MR 31 #2720. MR 178463
  • 7. Daniel Quillen, Homotopical algebra, Lecture Notes in Math., vol. 43, Springer-Verlag, Berlin, 1967. MR 36 #6480. MR 223432
  • 8. R. Vogt, Boardman's stable homotopy category, Aarhus Universitet Lecture Notes, no. 21, 1971 (mimeographed).
  • 9. G. W. Whitehead, Generalized homology theories, Trans. Amer. Math. Soc. 102 (1962), 227-283. MR 25 #573. MR 137117

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 18D45, 55J99, 55J10, 55J25

Retrieve articles in all journals with MSC (1970): 18D45, 55J99, 55J10, 55J25


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13272-0

American Mathematical Society